Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 51937, 9 pages

On some exponential means. Part II

1Department of Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania
2Department of Mathematics, Technical University of Cluj-Napoca, Cluj-Napoca 3400, Romania

Received 18 May 2005; Revised 19 April 2006; Accepted 21 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Zhen-Hang Yang, “Three families of two-parameter means constructed by trigonometric functions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 541, 2013. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, and Jingfeng Tian, “Optimal inequalities involving power-exponential mean, arithmetic mean and geometric mean,” Journal of Mathematical Inequalities, vol. 11, no. 4, pp. 1169–1183, 2017. View at Publisher · View at Google Scholar
  • Gheorghe Toader, and Iulia Costin, “Means,” Means in Mathematical Analysis, pp. 25–113, 2018. View at Publisher · View at Google Scholar